About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 302628, 4 pages
http://dx.doi.org/10.1155/2013/302628
Research Article

The Dirichlet Problem for the Equation in the Exterior of Nonclosed Lipschitz Surfaces

KIAM, Miusskaya Sq. 4, Moscow 125047, Russia

Received 20 March 2012; Accepted 7 September 2012

Academic Editor: Attila Gilányi

Copyright © 2013 P. A. Krutitskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. McLean, Strongly Elliptic Systems and Boundary Integral Equations, Cambridge University Press, Cambridge, UK, 2000. View at Zentralblatt MATH
  2. G. Verchota, “Layer potentials and regularity for the Dirichlet problem for Laplace's equation in Lipschitz domains,” Journal of Functional Analysis, vol. 59, no. 3, pp. 572–611, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. S. Jerison and C. E. Kenig, “The Neumann problem on Lipschitz domains,” American Mathematical Society Bulletin, vol. 4, no. 2, pp. 203–207, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. Grisvard, Boundary Value Problems in Nonsmooth Domains, Pitman, London, UK, 1985.
  5. B. E. J. Dahlberg, “On the Poisson integral for Lipschitz and C1-domains,” Studia Mathematica, vol. 66, no. 1, pp. 13–24, 1979.
  6. C. Sbordone and G. Zecca, “The Lp-solvability of the Dirichlet problem for planar elliptic equations, sharp results,” The Journal of Fourier Analysis and Applications, vol. 15, no. 6, pp. 871–903, 2009. View at Publisher · View at Google Scholar
  7. I. K. Lifanov, L. N. Poltavskii, and G. M. Vainikko, Hypersingular Integral Equations and Their Applications, CRC Press, Boca Raton, Fla, USA, 2004.
  8. A.Ya. Povzner and I. V. Sukharevskii, “Integral equations of second kindin a problem of diffraction by an infinitely thin screen,” Soviet Physics Doklady, vol. 4, pp. 798–802, 1960.
  9. P. E. Berkhin, “Problem of diffraction at a fine screen,” Siberian Mathematical Journal, vol. 25, no. 1, pp. 31–42, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. P. A. Krutitskii, “The Dirichlet problem for the 2D laplace equation in a domain with cracks without compatibility conditions at tips of the cracks,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 269607, 20 pages, 2012. View at Publisher · View at Google Scholar
  11. P. A. Krutitskii, “The Dirichlet problem for the 2-dimensional Laplace equation in a multiply connected domain with cuts,” Proceedings of the Edinburgh Mathematical Society, vol. 43, no. 2, pp. 325–341, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. P. A. Krutitskii, “The 2-dimensional Dirichlet problem in an external domain with cuts,” Zeitschrift für Analysis und ihre Anwendungen, vol. 17, no. 2, pp. 361–378, 1998. View at Zentralblatt MATH
  13. P. A. Krutitskii, “The Dirichlet problem for the 2-D Helmholtz equation in a multiply connected domain with cuts,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 77, no. 12, pp. 883–890, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. P. A. Krutitskii, “The 2D Dirichlet problem for the propagative Helmholtz equation in an exterior domain with cracks and singularities at the edges,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 340310, 18 pages, 2012. View at Publisher · View at Google Scholar